Mathematische Annalen

, Volume 291, Issue 1, pp 281–291 | Cite as

The skein polynomial of periodic knots

  • Yoshiyuki Yokota


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Jones, V.F.R.: Hecke algebra representations of braid groups and link polynomials. Ann. Math.126, 335–388 (1987)Google Scholar
  2. 2.
    Lickorish, W.B.R., Millett, K.C.: A polynomial unvariant of oriented links. Topology26, 107–141 (1987)Google Scholar
  3. 3.
    Murasugi, K.: Jones polynomials of periodic links. Pac. J. Math.131, 319–329 (1988)Google Scholar
  4. 4.
    Przytycki, J.: On Merasugi's and Traczyk's criteria for periodic links. Math. Ann.283, 465–478 (1989)Google Scholar
  5. 5.
    Traczyk, P.: 10101 has no period 7: a criterion for periodicity of links. Proc. Am. Math. Soc.180, 845–846 (1990)Google Scholar
  6. 6.
    Traczyk, P.: A criterion for knots of period 3. Topology Appl.36, 275–281 (1990)Google Scholar
  7. 7.
    Traczyk, P.: Periodic knots and the skein polynomial. (Preprint)Google Scholar
  8. 8.
    Yokota, Y.: The Jones polynomial of periodic knots. Proc. Am. Math. Soc. (to appear)Google Scholar

Copyright information

© Springer-Verlag 1991

Authors and Affiliations

  • Yoshiyuki Yokota
    • 1
  1. 1.Department of Mathematics, School of Science and EngineeringWaseda UniversityTokyoJapan

Personalised recommendations